# SDR CA011121006

- Difficulty date: November 13, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Braero HS7482B
- Aircraft time: 22,330 hours
- Engine: Rroyce DART532*
- System (JASC): 2120 · Air Distribution System
- Part: Rotor
- Condition: Damaged
- Location: Supercharger
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING CRUISE, PILOTS SMELLED SMOKE IN COCKPIT. AT SAME TIME FLT ATTENDANT NOTIFIED COCKPIT THAT LAVATORY SMOKE DETECTOR HAD GONE OFF. A/C DEPRESSURIZED & EMERG DESCENT MADE, FOLLOWED BY UNSCHED LDG IN LA RONGE, SK. AIR-COND SYS OPERATED NORMALLY ON SUBSEQUENT MAINT GROUND RUNS (NO SMOKE). INVEST. OF CAUSE REVEALED THAT NR 1 SUPERCHARGER HAD DAMAGED ROTOR. APPROX 4 SQUARE IN OF MATERIAL W ERE BROKEN OUT OF ROTOR. DOWNSTREAM DUCTING&COMPONENTS WERE REMVD&INSP FOR DAMAGE & CONTAMINATION, WITH NONE FOUND. ACCESSORY GEAREBOX INSP FOR DAMAGE WITH NONE FOUND. SUPERCHARGER REPL WITH SERVICEABLE UNIT, & A/C DISPATCHED WITH NO FU
